Title

A new approach to Macaulay posets

Document Type

Article

Publication Date

1-1-2004

Abstract

We develop a new approach for establishing the Macaulayness of posets representable as cartesian powers of other posets. This approach is based on a problem of constructing an ideal of maximum rank in a poset. Using the relations between the maximum rank ideal problem and the edge-isoperimetric problem on graphs we demonstrate an application of our approach to specification of all posets with a special Macaulay order. We also present a new general construction for additive Macaulay posets and introduce several new families of Macaulay posets. © 2003 Elsevier Inc. All rights reserved.

Publication Name

Journal of Combinatorial Theory. Series A

Volume Number

105

First Page

161

Last Page

184

Issue Number

2

DOI

10.1016/S0097-3165(03)00017-7

This document is currently not available here.

Share

COinS